# SDR SWAA2023103015391

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 24,262 hours, 11,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE AFT GALLEY FLASHLIGHT INOP<[01] R&R CAPTAIN?S SIDE AFT GALLEY FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
